Alert archive / Indiana / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 119, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 15, 2010, 5:55 PM EDT for 6 counties in Indiana. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 15, 2010, 5:55 PM EDT (21:55 UTC)
- Expired
- Jun 15, 2010, 6:45 PM EDT
- In force
- 50 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Clay County, IN, Greene County, IN, Parke County, IN, Sullivan County, IN, Vermillion County, IN, Vigo County, IN
The radar
The Indianapolis radar (KIND), 89 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 1:29 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.9 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 630 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 482 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 5:07 PM EDT, 48 minutes earlier.
Area forecast discussion, Jun 15, 5:07 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 507 PM EDT TUE JUN 15 2010 .UPDATE... A MESOSCALE DISCUSSION HAS BEEN ADDED BELOW. && .SYNOPSIS...LOW PRESSURE NEAR MOLINE WITH WARM AND HUMID SOUTH AND SOUTHEAST WINDS ACROSS ILLINOIS AND INDIANA ARE SETTING THE STAGE FOR AN AFTERNOON AND AN EVENING ROUND OF SEVERE THUNDERSTORMS. MORNING CLOUD HAS SLOWED WARMING BUT EVENTUAL MAX TEMPERATURES TODAY REACHING MID 80S TO LOWER 90S WITH DEWPOINTS LOW TO MID 70S WILL PROVIDE AMPLE FUEL WHILE LOW LEVEL DIRECTIONAL SHEAR HELPS SPIN UP SUPERCELLS. && .21Z MESOSCALE DISCUSSION... SURFACE MESOANALYSIS AND VISIBLE SATELLITE IMAGERY INDICATES A NWD MOVING WARM FRONT EXTENDING FROM A MESOLOW OVER SRN IL /NEAR EFFINGHAM/ EWD INTO SULLIVAN COUNTY INDIANA THEN INTO NRN JACKSON COUNTY /NEAR SEYMOUR/. A FEW TSTMS HAVE BEGUN TO DEVELOP ALONG THIS FRONT OVER SRN PORTIONS OF INDIANA AHEAD OF THE SVR TSTM ALONG THE GREENE/SULLIVAN/CLAY COUNTY BORDER AREA. OBJECTIVE ANALYSIS INDICATED A VERY UNSTABLE AIRMASS ALONG AND SOUTH OF THIS FRONT WITH SBCAPE AROUND 4000 J/KG. NORTH OF THIS BOUNDARY...THE AIRMASS WAS LESS UNSTABLE... BUT STILL MODERATELY UNSTABLE /MUCAPES AROUND 2000 J/KG/. FURTHER WEST...REGIONAL RADAR MOSAIC INDICATES ACCELERATION OF DVLPG CONVECTIVE LINE OVER SRN IL...WITH RECENT STORM MOTIONS 40-45 KTS. PRESSURE RISES WERE BEHIND THIS LINE AND VWP DATA FROM ST. LOIUS INDICATED AROUND 40KTS AT 10000FT BEHIND THIS LINE. THIS LINE WILL CONTINUE TO MOVE TOWARDS THE NE AHEAD OF THE STRONGEST PRESSURE FALLS ANALYZED ALONG THE IL/INDIANA BORDER. CURRENT TSTM MOTIONS AND ANTICIPATED SLIGHT ACCELERATIONS DUE TO CELL/LINE MERGERS WOULD TAKE THE THREAT OF SVR WIND INTO THE INDY METRO AREA BEGINNING AROUND 7PM...WITH THE LIKELIHOOD INCREASING MARKEDLY BY 8PM. THE TORNADO THREAT /EMBD OR WITH CELLS AHEAD OF THE LINE WILL BE MAXIMIZED ALONG THE AFOREMENTIONED FRONTAL BOUNDARY AS IT SHIFTS SLOWLY NWD INTO MONROE....BROWN AND BARTHOLOMEW COUNTIES BY 7PM. && .NEAR TERM /THIS AFTERNOON AND EVENING/... LOW STRATUS ARE SLOWLY ERODING ACROSS THE FORECAST AREA LATE THIS MORNING. TEMPERATURE RISES WERE BEING TEMPERED A BIT BY THE CLOUDS...WITH MOST LOCATIONS HOLDING IN THE 70S AT 15Z. FORECAST FOCUS CONTINUES TO BE ON HEAVY RAIN AND SEVERE WEATHER POTENTIAL FOR THE REGION LATER TODAY. HAVE FOLLOWED THE RAPID REFRESH/RUC COMBO WITH RESPECT TO MAIN FEATURES FOR THE NEAR TERM. ALL SIGNS ARE CERTAINLY POINTING TO MOTHER NATURE PROVIDING A REPEAT PERFORMANCE TO THE LAST SEVERAL NIGHTS HERE IN CENTRAL INDIANA. DO ANTICIPATE CONVECTION TO EVOLVE AT A SLOWER PACE THIS AFTERNOON THAN IT DID ON MONDAY AND HAVE A FEW REASONS FOR THIS THINKING. LOWER CLOUDS ARE HAMPERING HEATING AND MESOANALYSIS INDICATING THAT REGION IS FIGHTING INHIBITION IN THE LOW LEVELS. HOWEVER...INSTABILITY WILL GRADUALLY INCREASE DURING THE AFTERNOON AS THE SUN MAKES AN APPEARANCE. CLOSER ANALYSIS OF SOUNDING DATA ALSO PROVIDING SOME INTERESTING CLUES AS TO HOW THINGS MAY EVOLVE LATER ON. LOW LEVEL INVERSION IS PRESENT AT THIS POINT IN TIME...BUT A GOOD AMOUNT OF INSTABILITY IS ALREADY PRESENT ABOVE THE INVERSION. FURTHERMORE...SOUNDINGS SHOWING A BROADER AREA OF DRYING AND POSSIBLY A HINT OF SUBSIDENCE THROUGH THE MID LEVELS. INITIALLY...THIS IS KEEPING IT QUIET OVER THE REGION. HOWEVER...AS HEATING COMMENCES OVER THE NEXT FEW HOURS AND TEMPERATURES WARM...INHIBITION WILL BE SLOWLY EATEN AWAY WITH INCREASING CAPES ABOVE THE INVERSION EVENTUALLY BEING REALIZED BY LATER IN THE AFTERNOON. SBCAPES WILL LIKELY PLATEAU NEAR 3000-4000 J/KG ONCE AGAIN BY LATE AFTERNOON/EARLY EVENING. BOUNDARIES WILL THEN COME INTO PLAY AS FOCUSING MECHANISMS TO ENHANCE CONVECTION...INCLUDING THE MAIN FRONTAL BOUNDARY LOCATED OVER NORTHERN ILLINOIS/INDIANA... AND WHAT WOULD APPEAR TO BE THE MAIN REMNANT OUTFLOW BOUNDARY FROM THE MONDAY NIGHT CONVECTION. THIS OUTFLOW BOUNDARY LOOKS TO BE INFLUENCING THE CONVECTION CURRENTLY MOVING NORTHEAST ACROSS CENTRAL ILLINOIS AT THIS TIME...SOUTHEAST INTO SOUTHERN INDIANA. EXPECT THIS BOUNDARY TO MOVE NORTH ACROSS THE FORECAST AREA WITH TIME THIS AFTERNOON... ALLOWING HIGHER DEWPOINT AIR IN THE MID 70S TO RETURN. INITIAL COMPLEX OVER CENTRAL ILLINOIS WILL IMPACT MANY OF OUR WESTERN COUNTIES THIS AFTERNOON...BUT ANTICIPATE THE MAIN CONVECTION TO FIRE AHEAD OF THE FRONTAL BOUNDARY AND STRONG SHORT WAVE AXIS OVER EASTERN MISSOURI AND WESTERN ILLINOIS BY MID AFTERNOON...MOVING EAST AND INTENSIFYING INTO THE FORECAST AREA SOMETIME AFTER 22-23Z. SIGNIFICANT DAMAGING WIND THREAT IS ONCE AGAIN IN PLACE AND IS THE MAIN CONCERN AS CONVECTION ORGANIZES INTO BOWING SEGMENTS OR POTENTIALLY EVEN A DERECHO THIS EVENING. ALSO FEEL A SLIGHTLY BETTER ENVIRONMENT WILL BE PRESENT FOR ROTATING STORMS AND TORNADOES AS LOW LEVEL SHEAR IS ENHANCED WITH THE LOW LEVEL JET IMMEDIATELY AHEAD OF THE WAVE OF LOW PRESSURE THIS EVENING. MAIN CONCERN HERE WOULD BE IF SUPERCELLS CAN GET ORGANIZED WITHIN A WELL ORGANIZED BOW ECHO. LARGE HAIL WILL ALSO BE POSSIBLE. CONVECTIVE EVOLUTION WILL BE MONITORED CLOSELY THROUGH THE AFTERNOON. FINALLY...TORRENTIAL RAINFALL AND POTENTIAL FLOODING REMAIN A SIGNIFICANT CONCERN. RAIN FROM MONDAY AFTERNOON AND EVENING WAS GENERALLY 1 TO 3 INCHES FOCUSED OVER THE NORTHERN HALF OF THE FORECAST AREA. WITH NOW 2 TO 5 INCHES HAVING FALLEN ACROSS A LARGE PORTION OF THE FORECAST AREA SINCE FRIDAY...RIVERS AND STREAMS ARE RUNNING HIGH AND GROUND IS WATERLOGGED. ANY ADDITIONAL RAINFALL WILL CAUSE PROBLEMS AND WITH PRECIPITABLE WATER VALUES RECOVERING TO 2 TO 2.25 INCHES THIS EVENING...LIKELY TO SEE HEAVY RAINFALL. THEREFORE EXPANDED THE FLASH FLOOD WATCH TO ENCOMPASS THE REST OF THE FORECAST AREA. TEMPS...FEW CHANGES AS MOST LOCATIONS WILL AGAIN CLIMB FROM THE MID 80S TO NEAR 90 DEGREES. && .SHORT TERM /LATE TONIGHT THROUGH EARLY FRIDAY/...ONCE SEVERE CONVECTION EXITS BETWEEN MIDNIGHT AND DAYBREAK ACROSS CENTRAL INDIANA...THUNDERSTORM THREAT ENDS AT LEAST UNTIL EARLY FRIDAY. ALL MODELS IN GOOD AGREEMENT AND THUS CONFIDENCE PRETTY HIGH THAT RIDGING BUILDING INTO THE MIDWEST WEDNESDAY WILL RESULT IN DRY WEATHER AT LEAST INTO EARLY FRIDAY ALONG WITH SLIGHTLY COOLER MAX AND MIN TEMPERATURES AND DEWPOINTS RETURNING TO MID 60S OR LOWER. WILL USE A BLEND OF MOS GUIDANCES FOR MAX AND MIN TEMPS. A SLIGHT LEAN TOWARDS MINS ABOVE GUIDANCES GIVEN SATURATED GROUND LIKELY LEADING TO DEWPOINTS HIGHER THAN MODELS SUGGEST AND VERY HEAVY DEWS FOR COUPLE OF DAYS. && .LONG TERM /FRIDAY THROUGH TUESDAY/...FORECAST ISSUE HERE IS RETURN OF THUNDERSTORM POTENTIAL AND EXCESSIVE HEAT POTENTIAL. ALL MODELS AGAIN IN PRETTY GOOD AGREEMENT IN DROPPING NORTHWEST PACIFIC TROUGH SOUTHEAST INTO ROCKIES THEN LIFTING IT NORTHEAST INTO SOUTHERN CANADA. THIS RESULTS IN FURTHER BUILDING OF UPPER RIDGE BACK OVER GREAT LAKES REGION AND RETURN OF SOUTH AND SOUTHWEST FLOW AND DEWPOINTS BACK TOWARDS 70. RESULTING HEAT INDICES IN MID TO UPPER 90S...JUST BELOW HEAT CRITERIA. AS FOR THUNDER THREAT...ALL MODELS DRAG A WEAK BOUNDARY TO SOUTHERN GREAT LAKES WITH WEAK IMPULSES FLATTENING FLOW TO MORE WESTERLY. RELATIVE TO RECENT DAYS IT APPEARS SURFACE BOUNDARY TO BE FURTHER NORTH AND GREATER THREAT ACROSS SOUTHERN GREAT LAKES REGION BUT CLOSE ENOUGH TO ADD OR MAINTAIN CHANCE THREAT CURRENTLY IN FORECAST. HAVE ADDED THREAT INTO FRIDAY AS A RESULT OF MODELS DROPPING THAT BOUNDARY CLOSE TO OUR FORECAST AREA AND THIS AGREES WITH ADJACENT OFFICES AND HPC. NOT CERTAIN CURRENT DRY FORECAST SUNDAY NIGHT INTO MONDAY WILL HOLD OUT AS WEAK WAVES IN ZONAL FLOW IN BASE OF WESTERLIES MAY STILL BE A THREAT. LATER FORECASTS MAY ADJUST THIS. && .AVIATION.../DISCUSSION FOR 151800Z TAFS/... AS LOWER CLOUDS MIX OUT EARLY THIS AFTERNOON...CONVECTION IS DEVELOPING QUICKLY OVER EAST-CENTRAL ILLINOIS. THIS LINE IS MOVING NORTHEAST AND WILL LIKELY IMPACT KHUF AND KLAF WITHIN THE FIRST TWO HOURS OF THE FORECAST. EXPECT MVFR/IFR CONDITIONS TO DEVELOP WITHIN THE CONVECTION ALONG WITH POTENTIAL HIGHER WIND GUSTS. SHOULD THIS LINE CONTINUE TO DEVELOP FURTHER THIS AFTERNOON...IT MAY IMPACT KBMG AND KIND LATER IN THE AFTERNOON. ANTICIPATE ADDITIONAL SIGNIFICANT CONVECTIVE DEVELOPMENT TO THE WEST LATER THIS AFTERNOON MIGRATING INTO CENTRAL INDIANA AFTER 22Z. AT THIS POINT...TOO EARLY TO PINPOINT SPECIFIC TIMING OF IMPACTS. HOWEVER...APPEARS BEST CHANCE FOR STORMS TO IMPACT ALL FOUR TERMINALS WILL BE BETWEEN 22Z AND 04Z. CONCERNED ABOUT SIGNIFICANT WIND GUSTS WITH THE LEADING EDGE OF THE STORMS...SIMILAR TO MONDAY NIGHT. ALSO WILL SEE RAPIDLY DETERIORATING CONDITIONS WITHIN THE STORMS WITH IFR OR LOWER CONDITIONS. WILL USE AMENDMENTS TO HIGHLIGHT SPECIFIC IMPACTS AS CONDITIONS EVOLVE LATER TODAY. IN WAKE OF THE THUNDERSTORMS...EXPECT IFR CEILINGS TO PERSIST FOR THE REMAINDER OF THE NIGHT AS LOW LEVEL INVERSION ESTABLISHES. FOG MAY BECOME AN ISSUE AS WELL WITH LOWER VISIBILITIES. CEILINGS WILL SLOWLY IMPROVE THROUGH MIDDAY AS LOW LEVEL MIXING ESTABLISHES. SOUTHWEST WINDS THIS AFTERNOON WILL LIKELY BACK TO SOUTHERLY OR EVEN SOUTHEAST THIS EVENING AS THE STORMS MOVE IN. WINDS WILL THEN VEER TO NORTHWEST WEDNESDAY MORNING AS THE FRONTAL BOUNDARY FINALLY SHIFTS SOUTH. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR INZ021-028>031- 035>049-051>057-060>065-067>072. && SYNOPSIS...TUCEK NEAR TERM...RYAN SHORT TERM...TUCEK LONG TERM....TUCEK AVIATION...RYAN MESOSCALE...CROSBIE
Hazardous weather outlook, Jun 15, 1:44 PM EDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 144 PM EDT TUE JUN 15 2010 INZ021-028>031-035>049-051>057-060>065-067>072-161745- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 144 PM EDT TUE JUN 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE MAIN THREATS WILL BE DAMAGING WINDS...FLOODING RAINS AND FREQUENT LIGHTNING. HAIL TO GOLF BALL SIZE IS ALSO POSSIBLE. ISOLATED TORNADOES CANNOT BE RULED OUT. ONE ROUND OF THUNDERSTORMS WILL OCCUR THIS AFTERNOON. A SECOND LINE OF STORMS SWEEP THROUGH THIS EVENING. FLASH FLOODING IS ALSO A SIGNIFICANT THREAT...AND A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF CENTRAL INDIANA THROUGH WEDNESDAY MORNING. FLOOD ADVISORIES AND WARNINGS ARE ALSO IN EFFECT FOR MANY AREA RIVERS. SEE THE LATEST RIVER STATEMENTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY. SCATTERED THUNDERSTORMS WILL RETURN TO CENTRAL INDIANA FRIDAY INTO SUNDAY AND AGAIN TUESDAY. THE MAIN THREATS WILL ONCE AGAIN BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. FLASH FLOODING WILL REMAIN A THREAT...AND A FLASH FLOOD WATCH WILL CONTINUE THROUGH WEDNESDAY MORNING. FLOODING WILL CONTINUE ALONG AREA RIVERS THROUGH MUCH OF THE PERIOD. CONTINUE TO REFER TO THE LATEST RIVER STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR THIS AFTERNOON AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) TUCEK
In the hours before
Local storm report, Jun 15, 4:48 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
448 PM EDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM HAIL 4 W DUGGER 39.07N 87.33W
06/15/2010 E0.75 INCH SULLIVAN IN AMATEUR RADIO
&&
AHOMANNLocal storm report, Jun 15, 4:50 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
450 PM EDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM HAIL DUGGER 39.07N 87.26W
06/15/2010 E1.00 INCH SULLIVAN IN AMATEUR RADIO
&&
JPLocal storm report, Jun 15, 5:31 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
531 PM EDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM FUNNEL CLOUD LINTON 39.04N 87.16W
06/15/2010 GREENE IN LAW ENFORCEMENT
GREENE COUNTY SHERIFF REPORTING FUNNEL CLOUD NORTHEAST OF
LINTON.
&&
AHOMANNLocal storm report, Jun 15, 5:49 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
549 PM EDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM FUNNEL CLOUD 2 E BLOOMFIELD 39.03N 86.90W
06/15/2010 GREENE IN TRAINED SPOTTER
FUNNEL JUST NORTH OF SPOTTERS LOCATION...HAS BEEN PRESENT
FOR AT LEAST 5 MINUTES.
&&
AHOMANNLocal storm report, Jun 15, 5:51 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
551 PM EDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM HAIL 1 N SMITHVILLE 39.09N 86.51W
06/15/2010 E0.50 INCH MONROE IN AMATEUR RADIO
LOCATED AT THE INTERSECTION OF HIGHWAY 37 AND OLD HIGHWAY
37 IN THE CLEAR CREEK NEIGHBORHOOD.
&&
AHOMANNLocal storm report, Jun 15, 5:53 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
553 PM EDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM HAIL 1 N SMITHVILLE 39.09N 86.51W
06/15/2010 E1.75 INCH MONROE IN AMATEUR RADIO
GOLF BALL SIZE HAIL FELL AT LAKEVIEW ELEMENTARY SCHOOL.
&&
AHOMANNThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 8:00 PM EDT | Tornado Warning | IND | Brown, Monroe | 30 min |
| Jun 14, 8:12 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hancock, Marion | 48 min |
| Jun 14, 8:13 PM EDT | Severe Thunderstorm Warning | IND | Lawrence, Monroe | 32 min |
| Jun 14, 8:27 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson, Morgan | 33 min |
| Jun 14, 8:32 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings | 43 min |
| Jun 14, 8:36 PM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Decatur, Jackson, Jennings, Johnson and 3 more | 6 hr |
| Jun 14, 8:38 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Shelby | 37 min |
| Jun 14, 8:42 PM EDT | Severe Thunderstorm Warning | IND | Jackson | 33 min |
| Jun 14, 8:58 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Shelby | 32 min |
| Jun 14, 9:02 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Madison, Rush | 28 min |
| Jun 14, 9:25 PM EDT | Severe Thunderstorm Warning | IND | Decatur | 18 min |
| Jun 15, 10:55 AM EDT | River Flood Warning | IND | Hamilton, Madison | 26 hr |
| Jun 15, 10:55 AM EDT | River Flood Warning | IND | Hamilton, Marion | 36 hr |
| Jun 15, 10:55 AM EDT | River Flood Warning | IND | Marion, Morgan | 36 hr |
| Jun 15, 10:55 AM EDT | River Flood Warning | IND | Marion, Morgan | 48 hr |
| Jun 15, 10:55 AM EDT | River Flood Warning | IND | Morgan, Owen | 12 hr |
| Jun 15, 10:55 AM EDT | River Flood Warning | IND | Morgan, Owen | 12 hr |
| Jun 15, 2:57 PM EDT | Special Weather Statement | IND | Vigo | 48 min |
| Jun 15, 3:43 PM EDT | Severe Thunderstorm Warning | IND | Sullivan | 47 min |
| Jun 15, 4:22 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen, Sullivan | 38 min |
| Jun 15, 5:00 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen, Sullivan | 30 min |
| Jun 15, 5:21 PM EDT | Tornado Warning | IND | Greene, Monroe, Owen | 24 min |
| Jun 15, 5:23 PM EDT | Severe Thunderstorm Warning | IND | Sullivan, Vigo | 37 min |
| Jun 15, 5:43 PM EDT | Tornado Warning | IND | Greene, Monroe, Morgan, Owen | 32 min |
| Jun 15, 5:46 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox, Sullivan | 59 min |
| Jun 15, 5:48 PM EDT | Flash Flood Warning | IND | Clay, Daviess, Greene, Knox, Parke, Sullivan and 2 more | 6 hr |
| Jun 15, 5:53 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Lawrence, Monroe | 37 min |
| Jun 15, 6:10 PM EDT | Tornado Warning | IND | Greene, Monroe | 35 min |
| Jun 15, 6:14 PM EDT | Tornado Warning | IND | Brown, Jackson, Monroe | 46 min |
| Jun 15, 6:25 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen, Parke, Putnam, Vigo | 50 min |
| Jun 15, 6:29 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Knox, Lawrence, Martin | 46 min |
| Jun 15, 6:32 PM EDT | Flash Flood Warning | IND | Brown, Clay, Greene, Lawrence, Martin, Monroe and 3 more | 6 hr |
| Jun 15, 6:45 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown | 45 min |
| Jun 15, 6:50 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Morgan, Owen, Putnam | 40 min |
| Jun 15, 6:53 PM EDT | Severe Thunderstorm Warning | IND | Brown, Jackson, Lawrence, Martin, Monroe | 52 min |
| Jun 15, 7:04 PM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Hendricks, Jackson, Johnson, Lawrence and 3 more | 6 hr |
| Jun 15, 7:14 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hancock, Johnson, Marion, Shelby | 61 min |
| Jun 15, 7:15 PM EDT | Tornado Warning | IND | Bartholomew, Decatur, Jennings | 45 min |
| Jun 15, 7:19 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Lawrence | 41 min |
| Jun 15, 7:41 PM EDT | Flash Flood Warning | IND | Decatur, Hancock, Jennings, Rush, Shelby | 6 hr |
| Jun 15, 7:50 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Jackson, Jennings, Shelby | 40 min |
| Jun 15, 7:56 PM EDT | Severe Thunderstorm Warning | IND | Boone, Decatur, Delaware, Hamilton, Hancock, Henry and 3 more | 49 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.